Jump to content


Photo
- - - - -

How to flush steroids out of your system!?


  • Please log in to reply
17 replies to this topic

#1 Foggers

Foggers

    Son of Uther Pendragon

  • Members
  • PipPipPip
  • 3,969 posts
  • Nation Name:Domunism

Posted 13 November 2009 - 04:34 AM

Okay, this isn't as bad as it sounds. I haven't been pumping myself full of steroids but I had a rash that was either some kind of bacteria infection or eczema. The doctor prescribed me a cream that deals with both and he didn't bother pining it down to one of them. The cream contains a small amount of steroids to combat the eczema. Fortunately the rash has pretty much gone, problem is that I have a medical next week for the military. Eczema gives you a 3 or 4 year medically unfit status and the use of anything with steroids gives you a 3 year wait.

So if I stop taking the cream tomorrow, will it be out of my system in time for next Thursday? I am going to spend the next few days pissing it out but will that be enough as there is a urine test involved.....

#2 Lavo_2

Lavo_2

    Dreaming? That's why I look to the sky and the stars.

  • Members
  • PipPipPip
  • 5,836 posts
  • Nation Name:Rebel Army
  • Alliance Name:MI6

Posted 13 November 2009 - 04:42 AM

I think it takes at least, if not more, than a week to get rid of the 'roids. Sadly, you'll likely get bagged for the eczema or 'roids.

#3 Foggers

Foggers

    Son of Uther Pendragon

  • Members
  • PipPipPip
  • 3,969 posts
  • Nation Name:Domunism

Posted 13 November 2009 - 04:50 AM

Looks like I'll need a note from the doctor then to hopefully explain it isn't eczema.

#4 Foggers

Foggers

    Son of Uther Pendragon

  • Members
  • PipPipPip
  • 3,969 posts
  • Nation Name:Domunism

Posted 13 November 2009 - 05:30 AM

I have just heard that since it is an externally applied cream, it shouldn't show up on a urine test? Is this true?

#5 Lavo_2

Lavo_2

    Dreaming? That's why I look to the sky and the stars.

  • Members
  • PipPipPip
  • 5,836 posts
  • Nation Name:Rebel Army
  • Alliance Name:MI6

Posted 13 November 2009 - 05:58 AM

I have just heard that since it is an externally applied cream, it shouldn't show up on a urine test? Is this true?

Wait, what kind of steroid is it? A corticosteriod? As I did take a handcream with those last year, I'll check if I can dig up the info paper that came with it and see if it mentions tests. This would make sense though, as it the cream might not enter the blood stream (and thus would not be peed out) but just stay on the skin.

#6 Foggers

Foggers

    Son of Uther Pendragon

  • Members
  • PipPipPip
  • 3,969 posts
  • Nation Name:Domunism

Posted 13 November 2009 - 06:04 AM

Yep, it contains corticosteroid.

#7 Dontasemebro

Dontasemebro

    "You're Next" is so 4 years ago!

  • Members
  • PipPipPip
  • 1,139 posts
  • Nation Name:RIAland
  • Alliance Name:RIA

Posted 13 November 2009 - 06:40 AM

If it's eczema, then a doctor can't help you can he? And what if you stop taking it and the rash comes back?

I'd imagine that taking the normal piss-a-lot and hey, maybe even sweat-a-lot routine would be your only option barring a full blood replacement procedure (lol).

So whether it's gonna show up no matter what or not, you might as well start trying.

#8 Tyler DurdenCC

Tyler DurdenCC

    Advanced Member

  • Members
  • PipPipPip
  • 611 posts
  • Nation Name:Fight Club
  • Alliance Name:Olympus

Posted 13 November 2009 - 09:17 AM

I'd ask the doctor that prescribed it. Normal roids usually take about a month to lower your testosterone level back to normal, but you're not dealing with the same type of "steroid". I assume what the army is testing for is raised testosterone levels, that's not what a steroid in a handcreme is for.

#9 DirtDiver

DirtDiver

    Ordo Ab Chao

  • Members
  • PipPipPip
  • 302 posts
  • Nation Name:praecipitus
  • Alliance Name:The Grand Lodge of Freemasons

Posted 13 November 2009 - 09:34 AM

there are different kinds of steroids (not just the one everybody usually thinks of with the baseball stuff and all) either way any and all drugs take time to get out of your system trying to flush it out doesnt work if anything it can dilute your results that means there is too much water in your urine to do a piss test. try talking to your doctor and the army people they will do what they can to help you.

#10 Mongol Federation

Mongol Federation

    Advanced Member

  • Members
  • PipPipPip
  • 5,101 posts
  • Nation Name:Mongol Federation

Posted 13 November 2009 - 10:17 AM

Relax, caffeine is a steroid yet you'll not be kicked for drinking a Coke. But if you're worried, a note telling them it was an ingredient in a medicine should cover you.

#11 Foggers

Foggers

    Son of Uther Pendragon

  • Members
  • PipPipPip
  • 3,969 posts
  • Nation Name:Domunism

Posted 13 November 2009 - 10:59 AM

It isn't anabolic steroids, but if you take a prescription with steroids in them then it is apparently a 3 year wait. And I asked my friend who is a med student and he said that it probably will appear on a urine test as the cream goes into the skin and should go into the blood stream. I am seeing my doctor next Wednesday so I can ask him, and I will have to keep my fingers crossed.

#12 CandiruFish

CandiruFish

    Candiru. It's a type of fish. Wiki it.

  • Members
  • PipPip
  • 28 posts
  • Nation Name:Clearstream
  • Alliance Name:Fifth Column Confederation

Posted 28 November 2009 - 07:14 AM

So... how'd it go?

#13 Foggers

Foggers

    Son of Uther Pendragon

  • Members
  • PipPipPip
  • 3,969 posts
  • Nation Name:Domunism

Posted 28 November 2009 - 07:22 AM

Oh, well I saw my GP the day before the medical and he told me that I would be fine and not to even mention it.
Did the urine test at the medical and there was no problem. However I was classed as Temporarily Medically Unfit due to previous knee problems which they are trying to get some info on. So they will tell me in a few weeks or months whether I am allowed to go through the rest of the selection process.

#14 CandiruFish

CandiruFish

    Candiru. It's a type of fish. Wiki it.

  • Members
  • PipPip
  • 28 posts
  • Nation Name:Clearstream
  • Alliance Name:Fifth Column Confederation

Posted 28 November 2009 - 07:31 AM

Ah, good luck on that :)

#15 Foggers

Foggers

    Son of Uther Pendragon

  • Members
  • PipPipPip
  • 3,969 posts
  • Nation Name:Domunism

Posted 28 November 2009 - 07:43 AM

Thanks, it should be okay. Just very frustrating.

#16 Lamuella

Lamuella

    The only person I hate more than past me is future me

  • Members
  • PipPipPip
  • 17,533 posts
  • Nation Name:Amead
  • Alliance Name:Goon Order of Oppression, Negligence, and Sadism

Posted 28 November 2009 - 09:15 AM

Relax, caffeine is a steroid yet you'll not be kicked for drinking a Coke. But if you're worried, a note telling them it was an ingredient in a medicine should cover you.

where did you hear that caffeine was a steroid?

#17 Achilleus

Achilleus

    Mind Warrior

  • Members
  • PipPipPip
  • 558 posts
  • Nation Name:Mycenae
  • Alliance Name:Federation of Buccaneers

Posted 30 November 2009 - 12:59 PM

Looks like I'll need a note from the doctor then to hopefully explain it isn't eczema.

Don't even play that game. Here's what you do (no, this is not a joke and yes, I'm dead serious): simply tell them that there's some tragedy in your life, that your mother died, etc. Or, if you know a doctor really well, ask him to write you up something that says you broke your leg or arm. It will buy time.

I am not kidding or being sarcastic. This is the best way to go. . . . Never ever deal directly with things like this nor even contemplate telling them what happened. There is no hope of them understanding.

Edited by Achilleus, 30 November 2009 - 01:01 PM.


#18 Achilleus

Achilleus

    Mind Warrior

  • Members
  • PipPipPip
  • 558 posts
  • Nation Name:Mycenae
  • Alliance Name:Federation of Buccaneers

Posted 30 November 2009 - 01:02 PM

Oh, well I saw my GP the day before the medical and he told me that I would be fine and not to even mention it.
Did the urine test at the medical and there was no problem. However I was classed as Temporarily Medically Unfit due to previous knee problems which they are trying to get some info on. So they will tell me in a few weeks or months whether I am allowed to go through the rest of the selection process.

Remember what I said earlier? Forget it. It doesn't make sense anymore.

Edited by Achilleus, 30 November 2009 - 01:03 PM.





1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users